# SDR CALA2025012300187

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 77,566 hours, 33,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D531124240000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 16 DOUBLER JOGGLE HOLE #7 HAS A CRACK INDICATION IN T HE FRAME LAYER AT THE 3 OCLOCK POSITION 100%
